MathSciNet Relay Station
MathSciNet bibliographic data
MR2582553 30D35 (30D45)
Lu, Qian; Gu, Yong-xing Zeros of differential polynomial $f(z)f\sp {(k)}(z)-a$ and its normality. Chinese Quart. J. Math. 24 (2009), no. 1, 75–80.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement